# SDR DL73K981048

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb Holder
- Part number: BV031120333
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLS LIKE ELECTRICAL SMOKE COMING FROM OVERHEAD VENT NEAR ROW 17.  FOUND FLOUR BULB CONTACTS BURNED AT ROW 18 RIGHT SIDE.  REPLACED BALLAST AT ROW 17 FOR LAMPS 17-18 RIGHT SIDE.  REPLACED FWD LAMP HOLDER DUE TO SAME BEING BURNED.  NEW BULB AND SHIELD INSTALLED.  OPS CKS GOOD, (BELIEVE HOLDER WAS SOURCE OF SMOKE, BALLAST CHANGED AS PRECAUTION.)
